Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Suggest treatment for dark discoloration at the injection site and nipple soreness

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10651 Questions
Question
URGENT HELP. Please see image of my intramuscular injection site that i did yesterday. Its black and i m feeling pain in left nipple and left arm discomfort. I m worried. Help. Male. Thanks. The substance was androcur depot in castor oil. See the scar on my thigh.
Tue, 24 Apr 2018 in Accident and Emergency
 
 
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
Do not worry

Detailed Answer:
Hello,
Thanks for posting your query.
I have gone through your query,do not worry it is some internal bleeding which is common in this injection ,do cold sponging take antibiotics and some pain killer,you will be alright.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for dark discoloration at the injection site and nipple soreness 3 hours later
Thanks but wat to about the left nipple pain. Take aspirin?
 
 
Answered by Dr. Praveen Tayal 3 minutes later
Brief Answer:
Yes,you can.

Detailed Answer:

Hello.
Thanks for writing again.
Yes you can take aspirine or paracetamole for nipple pain.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for dark discoloration at the injection site and nipple soreness 19 hours later
Thanks and in future how should i take androcur depot as now i m scared of doing injection.
 
 
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
Do a cold compress after the shot.

Detailed Answer:
Next time when you have an injection avoid rubbing the area after an injection. Do keep the area under pressure with your fingers and do a cold compress in the area to avoid any internal bleeding.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor